# SDR ASAA2014110709710

- Difficulty date: November 7, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 48,913 hours, 18,842 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A001978
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND RT HORIZONTAL STABILIZER LOWER SKIN, 9' FWD OF AFT SPAR & INBD OF STABILIZER STA 101.90.  MARKED AT .680' LONGERON.  ACFT GROUNDED.  REMOVED DAMAGE ON SKIN FWD OF STAB DOOR CUTOUT IAW SRM 53-00-51-1A-1.  DAMAGE AREA IS .45" X 5.65" ORIG THICKNESS .080, REMOVED .005, REMAINING THICKNESS .075, FOUND TO BE WITHIN LIMITS. ALODINED AND PRIMED AREA IAW SRM 53-00-01-1A-1.  TOP COAT RESTORED ON JOB CARD 17, CUSTOMER CARD NR 74012000.
